# SDR SWIA2019050845863

- Difficulty date: April 6, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 39,438 hours, 33,384 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ( FUSELAGE SIDE) DAMAGED. (C-CHECK) RO: 05/07/2019 REMOVED AND REPLACED PAX DOOR HINGE ( FUSELAGE SIDE) IAW SRM. LEAK CHECK SATISFACTORY.
